Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some two-generator one-relator non-Hopfian groups


Authors: Gilbert Baumslag and Donald Solitar
Journal: Bull. Amer. Math. Soc. 68 (1962), 199-201
DOI: https://doi.org/10.1090/S0002-9904-1962-10745-9
MathSciNet review: 0142635
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Graham Higman, A finitely related group with an isomorphic proper factor group. J. London Math. Soc. 26 (1951), 59-61. MR 38347
  • 2. B. H. Neumann, An essay on free products of groups with amalgamations, Philos. Trans. Roy. Soc. London. Ser. A. 246 (1954), 503-554. MR 62741
  • 3. J. Petresco, Systèmes minimaux de relations fondamentales dans les groupes de rang fini, Séminaire Paul Dubreil et Charles Pisot, 9e année: 1955/56.
  • 4. A. I. Mal'cev, On isomorphic representations of infinite groups by matrices, Mat. Sb. 8 (1940), 405-422. MR 3420
  • 5. A. I. Mal'cev, Über diskontinuierliche Gruppen mit einer definierenden Relation (Der Freiheitssatz), J. Reine Angew. Math. 163 (1930), 141-165.
  • 6. W. Magnus, Das Identitätsproblem für Gruppen mit einer definierenden Relation, Math. Ann. 106 (1932), no. 1, 295–307 (German). MR 1512760, https://doi.org/10.1007/BF01455888
  • 7. B. H. Neumann, and Hanna Neumann, Embedding theorems for groups, J. London Math. Soc. 34 (1959), 465-479. MR 163968
  • 8. P. Hall, The Frattini subgroups of finitely generated groups, Proc. London Math. Soc. 11 (1961), 327-352. MR 124406


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10745-9

American Mathematical Society